||hello, i have always consumed cannabis and deriveds, but lately i have had to diminish the frequency of this marvellous habit because of the next problem of which no one seems to know anything and i have not been able to find any info to solve it.|
It has happened repeatedly for the past years but randomly. after smoking pot i feel the normal effects, but after a while it gets to a point in wich i start loosing sensibility in my hands, like if they were put to sleep. i feel a strange tingling, like pins and needles in my hands, that gets more intense when touching things. depending on what i touch the feeling gets stronger or softer (touching my skin or hair the sensation is very intense but touching plastic or glass it almost disappears). it is nothing pleasent. when i'm high all my attention goes to this problem almost obsessively. but the worst part is that this disagreeable sensation does not disappear with the marihuana effects, but it lasts even for several days, vanishing little by little.
Nobody, no doctors, no naturists seem to know where this problem comes from or how to solve it. i would appreciate any info about this problem or people to contact to find a solution.
||It's important to know that we're not doctors...so consult your doctor before taking any action. We haven't heard of this before, but there's a number of possible causes that we can think of. Does it also happen if you eat cannabis? One guess is that it could be an allergy. Unfortunately it's difficult to know what to do about that. Another possibility is that the smoking of cannabis is acting as a vaso-constrictor. We've been told that smoking (anything) acts as a vaso-constrictor because of the decrease in oxygen intake and increase of Carbon Monoxide. If you have natrually somewhat constricted capillaries in your hands or if for some other reason your circulation is not strong...the addition of this vaso-constrictive action of smoking could temporarily cause numbness in your extremeties. One way to test this out would be to try using a vaso-dilator at the same time. If the effect is lessened or does not happen...that might be your|
answer. Unfortunately we don't know of a good over-the-counter vaso-dilator. You might try asking your physician.
I know it isn't what you want to hear, but if you're experiencing significant and lasting negative side effects from cannabis, and can't figure out a solution, we'd recommend ceasing use. :(
[ Cannabis ]
[ Health ]